# SDR 96ZZZM1443

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922L
- Make and model: Doug DC-9-32
- Aircraft serial: 47108
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Loose
- Location: Lt Coalescer Bag
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - DURING CRUISE AT 26,000 FEET, AIRCRAFT CABIN STARTED LOSING PRESSURE.  DESCENDED TO 14,000 FEET TO MAINTAIN CABIN PRESSURE.  FOUND DUCT SEPARATED FROM REAR OF LEFT WATER SEPARATOR.  REATTACHED DUCT, OPERATIONAL AND LEAK CHECKS NORMAL.  (M)
